# SDR CA150904002

- Difficulty date: September 2, 2015
- Submitted: April 22, 2016
- Operation: General aviation
- Make and model: Piper PA-44-180
- Aircraft time: 13,948 hours
- Engine: Lyc LO360E1A6
- Propeller: Hartzl HCC2YR2
- System (JASC): 7160 · Engine Air Intake System
- Part: Pipe
- Part number: LW1491685
- Condition: Cracked
- Location: Intake
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING SCHEDULED INSPECTION THE RT ENGINE NR 4 CYLINDER INTAKE PIPE WAS FOUND CRACKED AROUND THE FLANGE.  A REPLACEMENT PART WAS INSTALLED.  ENGINE`S APPROVED TBO FOR MAINTENANCE SCHEDULE IS 2500 HRS.
